RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 9, Pages 1638–1644 (Mi de2874)  

Partial Differential Equations

The Cauchy problem for a linear differential equation with a parameter

T. M. Pushkareva

Minsk Institute of Radio Technology

Full text: PDF file (680 kB)

Bibliographic databases:
UDC: 517.946
Received: 04.01.1976

Citation: T. M. Pushkareva, “The Cauchy problem for a linear differential equation with a parameter”, Differ. Uravn., 12:9 (1976), 1638–1644

Citation in format AMSBIB
\Bibitem{Pus76}
\by T.~M.~Pushkareva
\paper The Cauchy problem for a linear differential equation with a parameter
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 9
\pages 1638--1644
\mathnet{http://mi.mathnet.ru/de2874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442407}
\zmath{https://zbmath.org/?q=an:0337.35013}


Linking options:
  • http://mi.mathnet.ru/eng/de2874
  • http://mi.mathnet.ru/eng/de/v12/i9/p1638

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020